Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes increase in appetite?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
no matter what I eat I am always starving what's wrong
Posted Tue, 21 Jan 2014 in Digestion and Bowels
Answered by Dr. Klerida Shehu 2 hours later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, I read your medical history carefully and understood your concerns. Starving after eating could be related to: - stomach problems (possible gastritis due to medications you are currently taking) - reactive hypoglycemia (too much insulin secreted once you eat) To find out the right diagnosis, I'd advise to measure your blood sugar when you are feeling 'starving" and record for further evaluations. If blood sugar is within the normal range, I'd suggest to: - do upper endoscopy - consult a GI specialist to start treatment with omeprazole and anti-acids Meanwhile I'd advise to: - eat often and small portions - eat slowly - avoid foods high in calories or sugar - avoid carbonated drinks/caffeine/energetic drinks/alcohol/smoking - do not lay down immediately after eating - use 2 pillows when sleeping Looking forward to have the results of your blood sugar level or other tests you might perform! Thank you! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor